# SDR CA031014007

- Difficulty date: October 14, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Part number: 22850081141
- Condition: Missing
- Location: Lt Nacelle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A/C TAXIED TO GATE AFTER LANDING. THE LOWER LEFT FIXED COWL DOOR WAS MISSING FROM AIRCRAFT.  SEVERAL MOMENTS LATER THE COWL WAS FOUND OUT ON TAXI WAY AND RECOVERED BY AIRPORT AUTHORITIES.A NUMBER OF CAMLOC FASTENERS WERE FOUND IN COWL.THE REMAINDER OF FASTENERS WERE STILL ATTACHED TO COWL SUPPORT ON ENGINE.  ADDITIONAL DAMAGE TO COVER ASSY P/N 228-59154-801 AND PANEL ASSY P/N 228-50082-811 WAS ALSO SUSTAINED.
